MAUDE Adverse Event Report: ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number LOW-PROFILE AC REPAIR SYSTEM
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
Per sales representative, the surgeon reported that he implanted an expired implant into the patient in july.The patient got an infection but it is unclear if the infection was caused by the expired implant.Per system, the device expiration date is 31-dec-2023 and was not expired during implantation.***update (b)(6) 2023 nroe: further information revealed that the part id was entered incorrectly.The expiration date of the correct part id is 31-may-2023, so the implant was, in fact, expired during implantation.The customer was repeatedly informed that the implant had expired.The procedure performed was an ac joint repair surgery.An additional surgery was performed at the end of august due to the infection.***update (b)(6) 2023 nroe: additional information was provided and revealed that in the additional surgery in august the infection was treated.Also it was reported that three other arthrex implants were implanted in the initial surgery in july.The implants were not removed.No further information received.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the product ar-2371 batch 15039817 was not expired at the time of the surgery.The complaint allegation was not confirmed.The customer¿s picture displays the label of the product with the expiration date of 2027-12-31.No allegations against the ar-2371 batch 15039817 were found.

Brand Name
LOW-PROFILE AC REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18023521
Report Number1220246-2023-08428
Device Sequence Number18082350
Product Code HTN
UDI-Device Identifier00888867256637
UDI-Public00888867256637
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOW-PROFILE AC REPAIR SYSTEM
Device Catalogue NumberAR-2371
Device Lot Number15039817
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown